Relevant recent publications
- (with A. Szenes): Thom polynomials of Morin singularities, Annals of Mathematics, 175 (2012), 567–629.
- (with F. Kirwan): Non-reductive geometric invariant theory and hyperbolicity. arXiv:1909.11417.
- (with F. Kirwan): Moment maps and cohomology of non-reductive quotients. arXiv:1909.11495.
- (with F. Kirwan, B. Doran, T. Hawes): Projective completions of graded unipotent quotients. arXiv:1607.04181.
- Tautological integrals on curvilinear Hilbert schemes, Geom. Topol, 21 (2017), no. 5, 2897–2944.
- On the Popov-Pommerening conjecture for linear algebraic groups, Compos. Math. 154 (2018), no. 1, 36–79.
- Towards the Green-Griffiths-Lang conjecture via equivariant localisation, Proc. London Math. Soc., 118 (2019), no. 5, 1057–1083.
- Tautological integrals on Hilbert scheme of points I, II
- (With E. Hamilton, V. Makam, P. Reichenbach and A. Seigal): Geometric invariant theory and MLE for Gaussian group models